MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 18"(45CM) 3-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 18"(45CM) 3-0 BLK; SUTURE, NONABSORBABLE, SILK
Model Number A184H
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/16/2023.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, the following was obtained: could you please clarify if the 36 devices reported in product involved had the issue? or did these pieces are just samples? please clarify: 36 are involved products, not samples.Are there any photo available for visual analysis?: no.What is the lot number?:unk.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu): (b)(6).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: did the event occur with 1 box of a184h suture? do you mean that the outer box printing does not match the inner contents? what is difference with the outer box print and the inner content print? the information provided is unclear.What specific printing was reversed? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a oral surgery procedure on (b)(6)2023 and a suture was used.During an unknown oral surgery, it was found that the printing on both the outer package and the contents were reversed.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/13/2023.Additional information was requested, the following was obtained: did the event occur with 1 box of a184h suture? yes.Do you mean that the outer box printing does not match the inner contents? what is difference with the outer box print and the inner content print? the printing on the outer package was reversed from that on the regular outer package.Printing on the inside of the package was reversed from that on the regular contents.The information provided is unclear.What specific printing was reversed? see above.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SILK SUTURE 18"(45CM) 3-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17144643
Report Number2210968-2023-04385
Device Sequence Number5757789
Product Code GAP
UDI-Device Identifier10705031023000
UDI-Public10705031023000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA184H
Device Catalogue NumberA184H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown